# SDR DHLA2009743DH681

- Difficulty date: November 11, 2008
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 620 RBL 62 FLOORBEAM UPPER CHORD WITH DOUBLE HOLE.  REPAIRED FLOORBEAM AT BS 620 BTWN RBL 54 AND RBL 70 IAW EO COO-2-53-443-08 DTD 12/04 DOCUMENTED ON FAA FORM 8110-3.
